02-01-2005, 03:21 PM #1
Muscle development while using Propecia
I'm losing my hair (from genetics and not steroids ) and about to start using Propecia (Finasteride), just wondering if anyone knows how this will affect my strength and ability to build muscle.
Thanks for any input.
Last edited by unclebeets; 02-01-2005 at 03:23 PM.
02-01-2005, 03:47 PM #2
yea I don't know.. haha see your from ottawa though right on
02-02-2005, 10:59 AM #3
I'm actually living in Winnipeg now.
Anybody else have any ideas, this is very important to me.
02-02-2005, 03:49 PM #4
Bump...........................Someone must know something about this????
02-02-2005, 04:31 PM #5
no you will not lose muscle from propecia. your gains will be the same. I have been on it for 4 years.
02-03-2005, 10:14 AM #6
Thank you so much for the reasuring reply, I'm sure as you know when you start losing your hair it is a very depressing time.
You made my day!
02-03-2005, 10:23 AM #7
I would also research avodart (dutasteride) it is apparently better than propecia/finasteride. I am going to see if my doc will write a script for avodart. It is not approved for hairloss yet so they have to write an off label script.
02-03-2005, 02:09 PM #8Member
- Join Date
- Dec 2003
I've been using Proscar for years now, and I haven't lost any muscle. FitnessNY, how did you hear about Avodart? :spudniklu
02-03-2005, 02:43 PM #9
02-03-2005, 03:02 PM #10
What about sexual or other side effects, has anyone experienced any side's from Propecia?
As far as avrodart goes, I'd like to use Propecia for now as I've heard the sides are less common and not as bad. I've just started to thin and think if I attack it now I will be ok.
By the way I plan on taking 0.5mg/day and see how that works, I've read some reports that seem to say you can get the same results with less and avoid some side effects at the same time.
Thanks to everyone that answered!!!!!!
02-03-2005, 03:27 PM #11
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)